# SDR SWIA971418

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- Engine: Pwa PW118
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 38E966A
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

EN ROUTE TO CLD LEFT DUCT LEAK LIGHT ILLUMINATED.  FOLLOWED QRH AND LIGHT DID NOT EXTINGUISH.  SHUT DOWN LEFT ENGINE AND RETURNED TO LAX.  RAN AIRCRAFT AND DUPLICATED DISCREPANCY.  ISOLATED REGULATOR/RELIEF VALVE AS FAULTY.  INSTALLED SERVICEABLE VALVE AND RAN AIRCRAFT EXTENSIVELY AT 100 PERCENT TQ.  BLEEDS AUTO PACK NORMAL.  NO DISCREPANCY OR DUCT LEAK LIGHT NOTED.  OPS CHECKED GOOD.
